Transversal lightlike submanifolds of indefinite sasakian manifolds


Yildirim C., Sahin B.

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.4, pp.561-583, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.3906/mat-0904-10
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.561-583

Abstract

We study both radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds We give examples, investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these submanifolds to be metric connection We also study totally contact umbilical radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds and obtain a classification theorem for totally contact umbilical transversal lightlike submanifolds